# SDR SWAA2021102828932

- Difficulty date: October 8, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY BATTERY PACK (M1675); WILL NOT TAKE CHARGE / [01] REMOVED AND REPLACED M1675 EMERGENCY BATTERY PACK IAW AMM 33-51-06-960-805; OPS CHECK GOOD.; [02] STEP 1 C/W AUDIT DONE
